# SDR V0XD20201610001

- Difficulty date: October 16, 2020
- Submitted: October 16, 2020
- Operation: General aviation
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,172 hours, 30,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT ANGLES AT BL 26.00 AT FS 280 ARE CRACKED.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX W/O: 80889 W/C: 2319.
